# SDR VNAA20250116055

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 40,402 hours, 38,720 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3170753
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP STEP PANEL CRACKED REQUIRES REPLACEMENT CORRECTIVE ACTION: LOCATED AND DRILLED NEW SERVICEABLE PAX DOOR TOP STEP PANEL P/N:601R317075-3 IAW CRJ700 SRM 51-40-11-001-001-A01. REFERENCE JOB CARD HN00189258 FOR REMOVAL AND INSTALL
